RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 207–208 (Mi umn3594)  

This article is cited in 41 scientific papers (total in 41 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the behaviour of trajectories and the ergodic hypothesis for quadratic mappings of a simplex

M. I. Zakharevich


Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 265–266

Bibliographic databases:

MSC: 37Axx, 37J10, 37C50
Received: 04.02.1977

Citation: M. I. Zakharevich, “On the behaviour of trajectories and the ergodic hypothesis for quadratic mappings of a simplex”, Uspekhi Mat. Nauk, 33:6(204) (1978), 207–208; Russian Math. Surveys, 33:6 (1978), 265–266

Citation in format AMSBIB
\Bibitem{Zak78}
\by M.~I.~Zakharevich
\paper On~the~behaviour of~trajectories and the~ergodic hypothesis for~quadratic mappings of~a~simplex
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn3594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526020}
\zmath{https://zbmath.org/?q=an:0407.58030|0427.58012}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 265--266
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003890}


Linking options:
  • http://mi.mathnet.ru/eng/umn3594
  • http://mi.mathnet.ru/eng/umn/v33/i6/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Qaralleh I. Mukhamedov F., “Volterra Evolution Algebras and Their Graphs”, Linear Multilinear Algebra  crossref  isi
    2. F. Dzh. Daison, “Upuschennye vozmozhnosti”, UMN, 35:1(211) (1980), 171–191  mathnet  mathscinet  zmath
    3. A. Ya. Zaslavskii, “On continuous transformations of metric compacta with finite turnpike sets”, Russian Math. Surveys, 38:5 (1983), 168–169  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. N. N. Ganikhodzhaev, D. V. Zanin, “On a necessary condition for the ergodicity of quadratic operators defined on the two-dimensional simplex”, Russian Math. Surveys, 59:3 (2004), 571–572  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. U. A. Rozikov, U. U. Zhamilov, “$F$-Quadratic Stochastic Operators”, Math. Notes, 83:4 (2008), 554–559  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Shahidi F., “On Dissipative Quadratic Stochastic Operators”, Applied Mathematics & Information Sciences, 2:2 (2008), 211–223  isi
    7. F. A. Shahidi, “Doubly stochastic operators on a finite-dimensional simplex”, Siberian Math. J., 50:2 (2009), 368–372  mathnet  crossref  mathscinet  isi  elib
    8. U. A. Rozikov, N. B. Shamsiddinov, “On Non-Volterra Quadratic Stochastic Operators Generated by a Product Measure”, Stochastic Analysis and Applications, 27:2 (2009), 353  crossref
    9. Mukhamedov F., Saburov M., “On Homotopy of Volterrian Quadratic Stochastic Operators”, Applied Mathematics & Information Sciences, 4:1 (2010), 47–62  isi
    10. Ganikhodzhaev R., Mukhamedov F., Rozikov U., “Quadratic Stochastic Operators and Processes: Results and Open Problems”, Infin Dimens Anal Quantum Probab Relat Top, 14:2 (2011), 279–335  crossref  isi
    11. NASIR GANIKHODJAEV, “LATTICE GAS AND THERMODYNAMICS IN MODELS OF HEREDITY”, Int. J. Mod. Phys. Conf. Ser, 09:01 (2012), 157  crossref
    12. Farruh Shahidi, “Necessary and sufficient conditions for doubly stochasticity of infinite-dimensional quadratic operators”, Linear Algebra and its Applications, 2012  crossref
    13. N.N. Ganikhodjaev, U.U. Jamilov, R.T. Mukhitdinov, “On Non-Ergodic Transformations onS3”, J. Phys.: Conf. Ser, 435 (2013), 012005  crossref
    14. Mukhamedov F., Saburov M., Qaralleh I., “Classification of XI((S))-Quadratic Stochastic Operators on 2D Simplex”, International Conference on Advancement in Science and Technology 2012 (Icast): Contemporary Mathematics, Mathematical Physics and their Applications, Journal of Physics Conference Series, 435, eds. Ganikhodjaev N., Mukhamedov F., Hee P., IOP Publishing Ltd, 2013  crossref  isi
    15. J. Blath, U.U. Jamilov, M. Scheutzow, “G,μ)-quadratic stochastic operators”, Journal of Difference Equations and Applications, 2014, 1  crossref
    16. N.N.. GANIKHODJAEV, R.N.. GANIKHODJAEV, U. U. JAMILOV, “Quadratic stochastic operators and zero-sum game dynamics”, Ergod. Th. Dynam. Sys, 2014, 1  crossref
    17. Nasir Ganikhodjaev, Mansoor Saburov, A.M.ohamed Nawi, “Mutation and Chaos in Nonlinear Models of Heredity”, The Scientific World Journal, 2014 (2014), 1  crossref
    18. Ganikhodjaev N., Hamzah Nur Zatul Akmar, “On Poisson Nonlinear Transformations”, Sci. World J., 2014, 832861  crossref  isi
    19. Uygun Jamilov, Manuel Ladra, “Non-Ergodicity of Uniform Quadratic Stochastic Operators”, Qual. Theory Dyn. Syst, 2015  crossref
    20. M. Saburov, “A class of nonergodic Lotka-Volterra operators”, Math Notes, 97:5-6 (2015), 759  mathnet  crossref
    21. Farrukh Mukhamedov, A.F.adillah Embong, “On b-bistochastic quadratic stochastic operators”, J Inequal Appl, 2015:1 (2015)  crossref
    22. U. U. JAMILOV, M. SCHEUTZOW, M. WILKE-BERENGUER, “On the random dynamics of Volterra quadratic operators”, Ergod. Th. Dynam. Sys, 2015, 1  crossref
    23. R.R. Davronov, U.U. Jamilov, M. Ladra, “Conditional cubic stochastic operator”, Journal of Difference Equations and Applications, 2015, 1  crossref
    24. Saburov M., “on Divergence of Any Order Cesaro Mean of Lotka-Volterra Operators”, 6, no. 4, 2015, 247–254  isi
    25. Ganikhodjaev N. Hamzah Nur Zatul Akmar, “on Gaussian Nonlinear Transformations”, 22Nd National Symposium on Mathematical Sciences (Sksm22), AIP Conference Proceedings, 1682, ed. Mohamed I. How L. Mui A. Bin W., Amer Inst Physics, 2015, 040009  crossref  isi
    26. Ganikhodjaev N. Hamzah Nur Zatul Akmar, “on Volterra Quadratic Stochastic Operators With Continual State Space”, International Conference on Mathematics, Engineering and Industrial Applications 2014 (Icomeia 2014), AIP Conference Proceedings, 1660, ed. Ramli M. Junoh A. Roslan N. Masnan M. Kharuddin M., Amer Inst Physics, 2015, 050025  crossref  isi
    27. Ganikhodjaev N. Hamzah Nur Zatul Akmar, “Geometric Quadratic Stochastic Operator on Countable Infinite Set”, 2Nd Ism International Statistical Conference 2014 (Ism-II): Empowering the Applications of Statistical and Mathematical Sciences, AIP Conference Proceedings, 1643, ed. Mohamad M. Yusoff W. Noar N. Zakaria R. AbHamid M., Amer Inst Physics, 2015, 706–712  crossref  isi
    28. Ganikhodjaev N., Hamzah Nur Zatul Akmar, “Lebesgue quadratic stochastic operators on segment [0,1]”, 2015 International Conference on Research and Education in Mathematics (ICREM7) (Kuala Lumpur, Malaysia), ed. Majid Z., IEEE, 2015, 199–204  crossref  isi
    29. Ganikhodjaev N., “Quadratic Stochastic Operators with Countable State Space”, Algebra, Analysis and Quantum Probability, Journal of Physics Conference Series, 697, ed. Ayupov S. Chilin V. Ganikhodjaev N. Mukhamedov F. Rakhimov I., IOP Publishing Ltd, 2016, 012016  crossref  isi  scopus
    30. Jamilov U., “On a Family of Strictly Non-Volterra Quadratic Stochastic Operators”, Algebra, Analysis and Quantum Probability, Journal of Physics Conference Series, 697, ed. Ayupov S. Chilin V. Ganikhodjaev N. Mukhamedov F. Rakhimov I., IOP Publishing Ltd, 2016, 012013  crossref  mathscinet  isi  scopus
    31. Saburov M., “On Regularity of Diagonally Positive Quadratic Doubly Stochastic Operators”, Results Math., 72:4 (2017), 1907–1918  crossref  isi
    32. Ganikhodjaev N. Muhitdinov R. Saburov M., “On Lebesgue Nonlinear Transformations”, Bull. Korean. Math. Soc., 54:2 (2017), 607–618  crossref  isi
    33. Ganikhodjaev N. Jusoo S.H., “On Lebesque Nonlinear Transformation With Family of Continuos Measures”, 4Th International Conference on Mathematical Sciences (Icms4): Mathematical Sciences: Championing the Way in a Problem Based and Data Driven Society, AIP Conference Proceedings, 1830, ed. Zamzuri ZH. AbdulRazak F. Zin W. DzulKifli S., Amer Inst Physics, 2017, UNSP 070012  crossref  isi
    34. Ganikhodjaev N. Hamzah Nur Zatul Akmar, “On (3,3)-Gaussian Quadratic Stochastic Operators”, 37Th International Conference on Quantum Probability and Related Topics (Qp37), Journal of Physics Conference Series, 819, ed. Accardi L. Mukhamedov F. Hee P., IOP Publishing Ltd, 2017, UNSP 012007  crossref  isi
    35. Mukhamedov F. Embong A.F., “Extremity of B-Bistochastic Quadratic Stochastic Operators on 2D Simplex”, Malays. J. Math. Sci., 11:2 (2017), 119–139  isi
    36. M. Saburov, “Dichotomy of Iterated Means for Nonlinear Operators”, Funct. Anal. Appl., 52:1 (2018), 74–76  mathnet  crossref  crossref  isi  elib
    37. Ganikhodjaev N. Jusoo Siti Hasanah Bt, “Strictly Non-Volterra Quadratic Stochastic Operator (Qso) on 3-Dimensional Simplex”, AIP Conference Proceedings, 1974, ed. Mohamad D. Akbarally A. Maidinsah H. Jaffar M. Mohamed M. Sharif S. Rahman W., Amer Inst Physics, 2018, UNSP 030020  crossref  isi  scopus
    38. Hamzah Nur Zatul Akmar Ganikhodjaev N., “On Non-Ergodic Gaussian Quadratic Stochastic Operators”, AIP Conference Proceedings, 1974, ed. Mohamad D. Akbarally A. Maidinsah H. Jaffar M. Mohamed M. Sharif S. Rahman W., Amer Inst Physics, 2018, UNSP 030021  crossref  mathscinet  isi  scopus
    39. Mukhamedov F. Pah Ch.H. Rosli A., “on Non-Ergodic Volterra Cubic Stochastic Operators”, Qual. Theor. Dyn. Syst., 18:3 (2019), 1225–1235  crossref  isi
    40. Karim S.N. Hamzah Nur Zatul Akmar Ganikhodjaev N., “a Class of Geometric Quadratic Stochastic Operator on Countable State Space and Its Regularity”, Malays. J. Fundam. Appl. Sci., 15:6 (2019), 872–877  isi
    41. Saburov M., “Iterated Means Dichotomy For Discrete Dynamical Systems”, Qual. Theor. Dyn. Syst., 19:1 (2020), UNSP 25  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:287
    Full text:118
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021